# SDR AALA202510134587

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A321-231
- Aircraft serial: 6133
- Aircraft time: 36,109 hours, 14,785 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UPON PREFLIGHT FLIGHT ATTENDANT FOUND BOTH FORWARD EMERGENCY FLASHLIGHT SEALS BROKEN AND FLASHLIGHTS ARE STOWED IMPROPERLY. MAINTENANCE FOUND THE BATTERIES ON BOTH FLASHLIGHTS WERE DISCHARGED AND REPLACED BOTH FLASHLIGHTS PER AMM 25-60-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
